MAUDE Adverse Event Report: MONTERIS MEDICAL FULLFIRE SELECT DIFFUSING TIP LASER PROBE; FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE

MONTERIS MEDICAL FULLFIRE SELECT DIFFUSING TIP LASER PROBE; FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE
Catalog Number DTP-001-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the ablation procedure, the patient experienced tumor seeding.It was noted that the second focus was along the trajectory of the first probe.A biopsy was taken during the case, and after the biopsy the physician followed with a diffusion probe.There were no further patient complications reported in relation to this event.

Brand Name
FULLFIRE SELECT DIFFUSING TIP LASER PROBE
Common Device Name
FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key7412840
Report Number3009970070-2018-00032
Device Sequence Number13727511
Product Code GEX
UDI-Device Identifier00816589020809
UDI-Public00816589020809
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2019
Device Catalogue NumberDTP-001-01
Device Lot NumberC8147-04
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;